Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Request Permissions   Purchase Content 
 

 

Harmonic operators of ergodic quantum group actions


Authors: Massoud Amini, Mehrdad Kalantar and Mohammad S. M. Moakhar
Journal: Proc. Amer. Math. Soc. 143 (2015), 4325-4333
MSC (2010): Primary 46L89, 46L55; Secondary 46L07, 22D25
DOI: https://doi.org/10.1090/proc12757
Published electronically: June 30, 2015
MathSciNet review: 3373931
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we study the harmonic elements of (convolution) Markov maps associated to (ergodic) actions of locally compact quantum groups on ($ \sigma $-finite) von Neumann algebras. We give several equivalent conditions under which the harmonic elements are trivial.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 46L89, 46L55, 46L07, 22D25

Retrieve articles in all journals with MSC (2010): 46L89, 46L55, 46L07, 22D25


Additional Information

Massoud Amini
Affiliation: Department of Mathematics, Tarbiat Modares University, Tehran 14115-134, Iran
Email: mamini@modares.ac.ir

Mehrdad Kalantar
Affiliation: School of Mathematics and Statistics, Carleton University, Ottawa, Ontario, Canada K1S 5B6
Address at time of publication: Institute of Mathematics of the Polish Academy of Sciences, ul. Sniadeckich 8, 00-956 Warszawa, Poland
Email: mkalanta@math.carleton.ca, mkalantar@impan.pl

Mohammad S. M. Moakhar
Affiliation: Department of Mathematics, Tarbiat Modares University, Tehran 14115-134, Iran
Email: m.mojahedi@modares.ac.ir

DOI: https://doi.org/10.1090/proc12757
Received by editor(s): January 27, 2014
Published electronically: June 30, 2015
Communicated by: Marius Junge
Article copyright: © Copyright 2015 American Mathematical Society